# SDR COEA2016031534911

- Difficulty date: March 15, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53174000200
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FWD PRESSURE BULKHEAD UPPER LT FORWARD SURFACE HAS LEVEL 2 CORROSION.  REPAIRED IAW SRAS CE-1460/16, 10247 DATED 5/23/2016.
